# SDR CA140522004

- Difficulty date: April 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 920032960008102
- Condition: Failed
- Location: Lt Wing Tank
- Part time: 11,171 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING OUR INTERNAL WING INSPECTION,  DISCOVERED A FAILURE ON AN EJECTOR PUMP.  EJECTOR CASTING HAS A HOLE IN IT ABOUT 0.5" LONG POSSIBLY DUE TO THIN WALL MANUFACTURE.  DISCOVERED DURING LEAK CHECK OF FUEL LINES.  THIS INSPECTION COMPLETED DURING HM SCHEDULE CHECK.  EJECTOR WAS REPLACED.
